PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Transcendence of the Artin–Mazur zeta function for polynomial maps of $\mathbb A^1(\overline{\mathbb F}_p)$

Volume 156 / 2012

Andrew Bridy Acta Arithmetica 156 (2012), 293-300 MSC: Primary 37P05; Secondary 11B85. DOI: 10.4064/aa156-3-6


  • Andrew BridyDepartment of Mathematics
    University of Wisconsin-Madison
    Madison, WI 53706, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image